From the manufacturer's website:
Compare to Vicks NyQuil active ingredients. NightTime Cold/Flu Relief, cherry flavor liquid, relieves major cold & flu symptoms so you can rest. This product contains Acetaminophen (Pain Reliever/Fever Reducer) 650 mg, Dextromethorphan HBr (Cough Suppressant) 30 mg and Doxylamine Succinate (Antihistamine) 12.5 mg. This product relieves: aches & fever, runny nose, sneezing, cough. NightTime Cold/Flu Relief is gluten free.
Multi-Symptom Relief from:
- Runny Nose
Warnings: Located in Picture.
*These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease.
Recommended use: Take only as directed - see Liver warning; Use dose cup; do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 30 mL (2 TBSP) every 6 hrs. Children 4 to under 12 yrs: Ask a doctor. Children under 4 yrs: Do not use.